# SDR FDEA202401250166

- Difficulty date: January 25, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246812229
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #3 SPOILER JACK RIB I/B UPPER BORE FOUND CORROSION ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #3 SPOILER JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0377948 P1, SEQ NO:636, MAJOR REPAIR.
